“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6839
School of Physics
  Title:   Solvable Multispecies Reaction-Diffusion Processes
  Author(s): 
1.  F. Roshani
2.  M. Khorrami
  Status:   Published
  Journal: Phys. Rev. E
  No.:  95
  Vol.:  64
  Year:  2001
  Pages:   011101-1-6
  Supported by:  IPM
  Abstract:
A family of one-dimensional multi-species reaction-diffusion processes on a lattice is introduced. It is shown that these processes are exactly solvable, provided a nonspectral matrix equation is satisfied. Some general remarks on the solutions to this equation, and some special solutions are given. The large-time behavior of the conditional probabilities of such systems are also investigated.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right